Bulletin (New Series) of the American Mathematical Society

Review: K. R. Goodearl, Von Neumann regular rings

Efraim P. Armendariz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.) Volume 3, Number 1, Part 1 (1980), 752-757.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183546484

Citation

Armendariz, Efraim P. Review: K. R. Goodearl, Von Neumann regular rings . Bulletin (New Series) of the American Mathematical Society 3 (1980), 752--757. http://projecteuclid.org/euclid.bams/1183546484.


Export citation

References

  • 1. M. Auslander, On regular group rings, Proc. Amer. Math. Soc. 8 (1957), 658-664.
  • 2. V. Camillo, Semihereditary polynomial rings, Proc. Amer. Math. Soc. 45 (1974), 173-174.
  • 3. P. Gabriel and U. Oberst, Spektralkategorien und regulare Ringe im Von-Neumannschen Sinn, Math. Z. 92 (1964), 389-395.
  • 4. M. Harada, Note on the dimension of modules and algebras, J. Inst. Poly. Osaka City Univ. 7 (1956), 17-27.
  • 5. N. Jacobson, Structure of rings, (2nd ed.), Amer. Math. Soc. Colloq. Publ., no. 37, Amer. Math. Soc., Providence, R. I., 1964.
  • 6. R. E. Johnson, The extended centralizer of a ring over a module, Proc. Amer. Math. Soc. 2 (1951), 891-895.
  • 7. R. E. Johnson and E. T. Wong, Quasi-injective modules and irreducible rings, J. London Math. Soc. 36 (1961), 260-268.
  • 8. I. Kaplansky, Rings of operators, Benjamin, New York, 1968.
  • 9. P. J. McCarthy, The ring of polynomials over a von Neumann regular ring, Proc. Amer. Math. Soc. 39 (1973), 253-254.
  • 10. F. J. Murray and J. von Neumann, On rings of operators, Ann. of Math. 37 (1936), 116-229.
  • 11. R. S. Pierce, Modules over commutative regular rings, Mem. Amer. Math. Soc. No. 70 (1967).
  • 12. J.-E. Roos, Sur l'anneau maximal des fractions des AW*-algebras, C. R. Acad. Sci. Paris Ser. A-B 266 (1968), 120-123.
  • 13. A. Rosenberg and D. Zelinsky, Finiteness of the infective hull, Math. Z. 70 (1959), 372-380.
  • 14. J. von Neumann, On regular rings, Proc. Nat Acad. Sci. U.S.A. 22 (1936), 707-713.